# SDR FDEA201705101383

- Difficulty date: May 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 101,648 hours, 33,809 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Detached
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER INITIAL LANDING GEAR RETRACTION, NLG DID NOT RETRACT,  RED LIGHT IN PRIMARY AND SECONDARY DISPLAY.  CYCLED GEAR DOWN THEN UP AGAIN. LANDING GEAR RETRACTED  NORMALLY IAW QRH, AS INDICATED ON  PRIMARY & SECONDARY DISPLAY. HYDRAULIC PRESSURES  NORMAL THROUGHOUT THIS PROCEDURE.   REPLACED THE LOWER LOCK LINK ASSY AND THE TARGET ASSY. APPEARS TO BE AN INDICATION ISSUE AS THE TARGET WAS ABOUT TO FALL OFF AND WAS MOVING ALL OVER THE PLACE. THE GEAR OPS CHECKED NORMAL.  OK FOR SERVICE IAW MM 32-22-01-4, 32-61-17-4, AND 32-30-00-5-1.  ACFT OK FOR SERVICE.
